Advertisement

Ukrainian Mathematical Journal

, Volume 49, Issue 12, pp 1891–1898 | Cite as

On quadrature and cubature formulas for a class of multiple singular integrals

  • V. V. Akimenko
Brief Communications
  • 19 Downloads

Abstract

We consider the problem of conditions for the existence of multiple singular integrals of a certain class at inner and boundary points of a domain. We obtain the quadrature and cubature formulas for calculating multiple singular integrals and present the corresponding estimates for the formulas.

Keywords

Quadrature Formula Singular Integral Singular Integral Equation Uniform Estimate Radius Vector 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. V. Ivanov, Theory of Approximate Methods and Its Application to the Numerical Solution of Singular Integral Equations [in Russian], Naukova Dumka, Kiev (1968).Google Scholar
  2. 2.
    S. M. Belotserkovskii and I. K. Lifanov, Numerical Methods in Singular Integral Equations [in Russian], Nauka, Moscow (1985).zbMATHGoogle Scholar
  3. 3.
    S. M. Nikol’skii, Quadrature Formulas [in Russian], Nauka, Moscow (1988).Google Scholar
  4. 4.
    A. N. Tikhonov and A. A. Samarskii, Equations of Mathematical Physics [in Russian], Nauka, Moscow (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • V. V. Akimenko

There are no affiliations available

Personalised recommendations